# SDR CA990907009

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A65AR
- Propeller: Hartzl HCB5MP3
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolts
- Part number: B3339
- Condition: Sheared
- Location: Prop Hub
- Part time: 1,499 hours
- Component: Hartzl, HCB5MP3CM108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE BOLT FOUND SHEARED AND BETA ROD PN B-3475A-3 WAS PULLED OUT.  ON REMOVAL OF THE PROP, ANOTHER BOLT SHEARED.
